# SDR A6WA202310198659

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,569 hours, 42,056 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2023
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CRUISE, RECEIVED FLAPS FAIL CAUTION. BTMS INDICATIONS DID NOT EXCEED 10. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-018I, BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL. FLAPS FAILED AGAIN APPROX 5 MINUTES AFTER RESET.  AIRCRAFT REMOVED FROM SERVICE.  R&R RIGHT HAND BPSU IAW AMM 27-51-10, OPS CHECK GOOD.
